# SDR P5CA9700693

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Ws 590
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LWR T/E PNL SUPPORT FWD MOUNT BRACKET (1 EA) CRACKED AT WS 590.  REPAIRED PER BOEING SRM 51-10-01.
